# SDR AUS20030666

- Difficulty date: July 2, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 421B
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653452
- Condition: Wrong Part
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE HAD TWO UNAPPROVED CYLINDERS FITTED. PN 653452 CYLINDERS ARE NOT APPROVED FOR THE GTSIO520-H MODEL CYLINDERS UNLESS MODIFIED. THE TWO CYLINDERS FITTED WERE NOT MODIFIED IAW APPROVED SCHEME. THE REMAINING PN 653453A4 CYLINDERS FITTED ARE  APPROVED FOR THIS MODEL ENGINE. PERSONNEL/MAINTENANCE ERROR.  UNAPPROVED PART.
